# SDR USAA2015020500014

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 58,402 hours, 21,555 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 766219
- Part serial: 0265
- Condition: Failed
- Location: Nr 2
- Part time: 54,661 hours, 21,357 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE CREW REQUESTED EMER HANDLING FROM ATC WITH THE LOSS OF NR 2 GEN.  THE ACFT HAD ONLY 1 GEN SOURCE DUE TO THE NR 1 IDG SYS ON MEL.  THE NR 1 IDG WAS REPLACED IAW AMM 24-21-51-401.
